Tags

Type your tag names separated by a space and hit enter

[A case of factitious hypoglycemia with unusual presentation].
Minerva Med. 1988 Dec; 79(12):1101-3.MM

Abstract

In this paper the Authors describe a case of factitious hypoglycemia in a 30-year-old nurse who came to the practitioner saying she was drug-addict. A careful history and the clinical examinations showed that the symptoms were due to hypoglycemic episodes. The finding of high plasma insulin levels together with low plasma C-peptide concentrations enabled us to exclude organic causes of hypoglycemia, suggesting the diagnosis of factitious hypoglycemia. After the patient was told we suspected a case of factitious hypoglycemia, the symptoms disappeared.

Authors+Show Affiliations

Università degli Studi di Pisa, Cattedra di Malattie del Ricambio.No affiliation info availableNo affiliation info availableNo affiliation info available

Pub Type(s)

Case Reports
Journal Article
Research Support, Non-U.S. Gov't

Language

ita

PubMed ID

3062497

Citation

Marchetti, P, et al. "[A Case of Factitious Hypoglycemia With Unusual Presentation]." Minerva Medica, vol. 79, no. 12, 1988, pp. 1101-3.
Marchetti P, Faloppa C, Zappella A, et al. [A case of factitious hypoglycemia with unusual presentation]. Minerva Med. 1988;79(12):1101-3.
Marchetti, P., Faloppa, C., Zappella, A., & Navalesi, R. (1988). [A case of factitious hypoglycemia with unusual presentation]. Minerva Medica, 79(12), 1101-3.
Marchetti P, et al. [A Case of Factitious Hypoglycemia With Unusual Presentation]. Minerva Med. 1988;79(12):1101-3. PubMed PMID: 3062497.
* Article titles in AMA citation format should be in sentence-case
TY - JOUR T1 - [A case of factitious hypoglycemia with unusual presentation]. AU - Marchetti,P, AU - Faloppa,C, AU - Zappella,A, AU - Navalesi,R, PY - 1988/12/1/pubmed PY - 1988/12/1/medline PY - 1988/12/1/entrez SP - 1101 EP - 3 JF - Minerva medica JO - Minerva Med VL - 79 IS - 12 N2 - In this paper the Authors describe a case of factitious hypoglycemia in a 30-year-old nurse who came to the practitioner saying she was drug-addict. A careful history and the clinical examinations showed that the symptoms were due to hypoglycemic episodes. The finding of high plasma insulin levels together with low plasma C-peptide concentrations enabled us to exclude organic causes of hypoglycemia, suggesting the diagnosis of factitious hypoglycemia. After the patient was told we suspected a case of factitious hypoglycemia, the symptoms disappeared. SN - 0026-4806 UR - https://www.unboundmedicine.com/medline/citation/3062497/[A_case_of_factitious_hypoglycemia_with_unusual_presentation]_ L2 - https://www.diseaseinfosearch.org/result/9680 DB - PRIME DP - Unbound Medicine ER -